RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 5, Pages 539–548 (Mi mz9914)  

Application of bounds for trigonometric sums to the problem of divisors and the mean value of the Riemann zeta-function

Zh. Edgorov

Institute of Mathematics, Academy of Sciences of the Uzbek SSR

Abstract: In this paper we give a new bound for the Riemann zeta-function in the neighborhood of the straight line $\sigma=1$ and indicate its application to the problem of divisors and the mean value of the Riemann zeta-function.

Full text: PDF file (694 kB)

English version:
Mathematical Notes, 1972, 12:5, 761–766

Bibliographic databases:

UDC: 511
Received: 03.04.1972

Citation: Zh. Edgorov, “Application of bounds for trigonometric sums to the problem of divisors and the mean value of the Riemann zeta-function”, Mat. Zametki, 12:5 (1972), 539–548; Math. Notes, 12:5 (1972), 761–766

Citation in format AMSBIB
\Bibitem{Yod72}
\by Zh.~Edgorov
\paper Application of bounds for trigonometric sums to the problem of divisors and the mean value of the Riemann zeta-function
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 5
\pages 539--548
\mathnet{http://mi.mathnet.ru/mz9914}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=318079}
\zmath{https://zbmath.org/?q=an:0245.10030}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 5
\pages 761--766
\crossref{https://doi.org/10.1007/BF01099060}


Linking options:
  • http://mi.mathnet.ru/eng/mz9914
  • http://mi.mathnet.ru/eng/mz/v12/i5/p539

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:79
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020